| Catalog Number |
8267.VIT23 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/22/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Incident happened during surgery, bubbles popping out from cutter hence concluded as reportable as the risk is possible injury by microbial, viral or prion infection (patient harm).There was no information that reasonably suggests patient injury occurred.Investigation could not reveal the root cause, due to not receiving the faulty article.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre, (b)(4) ).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on 05/31/2017.All available information has been provided.This complaint has now been closed.
Event or Problem Description
A report has been received of an incident that occurred in (b)(6).Previously,we noticed the bubbles popping out from cutter.So,we simply use to change the cutter during the surgery of the defective cutter.